# SDR SIMA201016901

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 25,011 hours, 23,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: 14520555005
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE PREVIOUS REPAIR BETWEEN FRAMES 27-28 AT STRINGER 21 RIGHT HAD IMPROPERLY INSTALLED RIVETS THAT ARE AGAINST STRINGER 21 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-53MR-1574 FOR THE INSTALLATION OF THE DOUBLER AND FILLER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
